# SDR DALA13048023733

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 36,485 hours, 19,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND FOUR EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST.  MX R & R BATTERY PACKS.  OPS TESTED OK IAW AMM 33-51-06.
